# SDR CA190311006

- Difficulty date: March 10, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: 5915607106
- Condition: Faulted
- Location: Rat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A/C WAKE UP , A/C HAD SOME PROBLEM WITH EMERGENCY ELECTRICAL POWER.  RAT RLC (RAT LINE CONTACTOR) FOUND FAULTY , REMOVED AND REPLACED , A/C RETURNED TO SERVICE.
